But now I am having dark brown blood that real look black blood but it isn't a lot just when I pee or wipe. When I started my depo shot I started gain weight ,mood swings and don't want to have sexand havinf real bad headaches and sleeping alot and dont want to eat and I been throwing up and having back pain along with the dark blood that really look black for a week or two could u please tell me what's wrong with me
Darling, bloody urine and back pain are normally signs of kidney damage. Just because it's getting lighter doesn't mean that your kidneys are getting better. You need to go into a an urgent care or ER immediately. Been there done that--- Here only the ER is open on the weekends-but I'd go if I had to drive a few hours- this is worse than a broken arm with the bone sticking out on the severity scale. You could have permanent kidney damage and end up on dialysis and a transplant list. If you ever have bloody urine-one should contact the doctor or go to an urgent care in 48 hours or less-not 2 weeks. Drink lots of water and cranberry juice-don't drink any soda pop or alcohol that strain your kidneys more. I was given a med and peed blood for about 3 months. The doctors say that I'll probably be on dialysis and transplant list about 2017.
I had 24000 units of depo-provera shots every 2 weeks- then they reduced the dosage. I didn't have those side effects-TG. The weight gain, headaches, mood changes, etc. sound like your body thinks that you're pregnant.
If you called your doctor's office, and nothing was done, you need to talk to your doctor strongly about this-he/she might have an idiot answering the phone. If there isn't any concern, you need a new doctor. Just because they say to come back in 3 months, does not mean that you ignore symptoms and tough it out. I know what it's like to be self-pay and scared of the doctor's bills, or living in a remote area and having a difficult time getting into a town with a doctor, but this has gone on too long.
Unfortunately many modern meds do muscle and kidney damage-cholestral medicine is particularly bad-and the FDA doesn't give adequate warning-it also puts you in bed with fatigue-so check your other meds too. Some people take cholestral meds for 10-19 years- and then they start peeing blood from it. I began peeing blood and having seizures 90 days after I started the junk. So it's really important to see your doctor and have lab work, and figure out what's causing these problems.
Let us know what happens- and good luck. Sounds like you're an independent person that waits to see what happens-fine- but treat kidneys like a broken leg or arm- always
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I was on the depo shot in april and was suppose to go back july, I never went. I got?
Posted 7 Oct 2012 • 2 answers
Depo-Provera - I got my Depo shot Jan 19 and I'm due for my next shot from April 6-20 to get it and?
Posted 18 Apr 2016 • 0 answers
Posted 3 Jul 2016 • 0 answers
Depo-Provera - I got my first depo provera shot on 15th of April and I didn't get my next shot as I?
Posted 19 Jul 2016 • 0 answers
Posted 8 Mar 2017 • 1 answer